Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kapushev, Ermek Rakhatovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:59
Abstract pages:236
Full texts:39
References:41
E-mail:

http://www.mathnet.ru/eng/person118946
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Belyaev, E. Burnaev, E. Kapushev, “Computationally efficient algorithm for Gaussian Process regression in case of structured samples”, Zh. Vychisl. Mat. Mat. Fiz., 56:4 (2016),  507–522  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 56:4 (2016), 499–513  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021